Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 340, NWS Springfield, MO

June 6, 20084 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 6, 2008, 3:03 AM CDT for 4 counties in Missouri. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2008, 3:03 AM CDT (08:03 UTC)
Expired
Jun 6, 2008, 3:43 AM CDT
In force
40 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Camden County, MO, Dallas County, MO, Miller County, MO, Morgan County, MO

The radar

The Springfield radar (KSGF), 122 km from the middle of the area, began a volume at 08:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 9:43 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.1 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1503 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 197 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1503 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
1235 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
197 m²/s²
0-3 km storm-relative helicity
385 m²/s²
Significant tornado parameter
1.5
Supercell composite
11.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 060802
SVRSGF
MOC029-059-131-141-060900-
/O.NEW.KSGF.SV.W.0340.080606T0803Z-080606T0900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
303 AM CDT FRI JUN 6 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CAMDEN COUNTY IN CENTRAL MISSOURI...
  MORGAN COUNTY IN CENTRAL MISSOURI...
  NORTHERN DALLAS COUNTY IN SOUTHWEST MISSOURI...
  WESTERN MILLER COUNTY IN CENTRAL MISSOURI...

* UNTIL 400 AM CDT.

* AT 301 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES WEST OF
  STOVER TO 9 MILES NORTHWEST OF CLIMAX SPRINGS TO 7 MILES SOUTH OF
  URBANA...MOVING NORTHEAST AT 60 MPH. THESE STORMS ARE CAPABLE OF
  PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  MACKS CREEK BY 310 AM CDT.
  STOVER BY 315 AM CDT.
  VERSAILLES AND LAURIE BY 320 AM CDT.
  CAMDENTON BY 325 AM CDT.
  VILLAGE OF FOUR SEASONS BY 330 AM CDT.
  OSAGE BEACH...LAKELAND AND LAKE OZARK BY 335 AM CDT.

THE TOWNS OF TUNAS...BRANCH...FLORENCE...BARNUMTON...ROACH...
PURVIS...GRAVOIS MILLS...SYRACUSE...SUNRISE BEACH AND HURRICANE DECK
ARE ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3869 9284 3860 9284 3844 9263 3843 9254
      3801 9253 3775 9320 3790 9319 3790 9308
      3794 9307 3818 9306 3819 9308 3839 9308
      3870 9306
TIME...MOT...LOC 0803Z 226DEG 58KT 3855 9325 3824 9309
          3776 9311

$$

FOSTER
4 follow-up statements
000 
WWUS53 KSGF 060814
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
314 AM CDT FRI JUN 6 2008

MOC029-059-131-141-060900-
/O.CON.KSGF.SV.W.0340.000000T0000Z-080606T0900Z/
DALLAS MO-CAMDEN MO-MILLER MO-MORGAN MO-
314 AM CDT FRI JUN 6 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR CAMDEN...MORGAN...NORTHERN DALLAS AND WESTERN MILLER COUNTIES...

AT 310 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
FLORENCE TO GRAVOIS MILLS TO TUNAS...MOVING NORTHEAST AT 76 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  VILLAGE OF FOUR SEASONS AND CAMDENTON BY 320 AM CDT.
  OSAGE BEACH...LAKELAND AND LAKE OZARK BY 325 AM CDT.
  ELDON BY 330 AM CDT.

THE TOWNS OF SYRACUSE...SUNRISE BEACH...ROCKY MOUNT...OLD LINN
CREEK...LINN CREEK...GREEN BAY TERRACE...LAKEVIEW...BARNETT...BAGNELL
AND KAISER ARE IN THE PATH OF THESE SEVERE THUNDERSTORMS.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR
SOUTHWESTERN MISSOURI.

LAT...LON 3869 9284 3860 9284 3844 9263 3843 9254
      3801 9253 3775 9320 3790 9319 3790 9308
      3794 9307 3818 9306 3819 9308 3839 9308
      3870 9306
TIME...MOT...LOC 0814Z 236DEG 66KT 3868 9300 3837 9284
          3789 9287

$$

FOSTER
000 
WWUS53 KSGF 060825
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
325 AM CDT FRI JUN 6 2008

MOC059-060835-
/O.CAN.KSGF.SV.W.0340.000000T0000Z-080606T0900Z/
DALLAS MO-
325 AM CDT FRI JUN 6 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DALLAS COUNTY IS
CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE 
THUNDERSTORMS THAT PROMPTED THE WARNING ARE EXITING THE WARNED 
AREA...THUS THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR
SOUTHWESTERN MISSOURI.

LAT...LON 3869 9284 3860 9284 3844 9263 3843 9254
      3801 9253 3789 9285 3790 9308 3818 9306
      3819 9308 3839 9308 3870 9306
TIME...MOT...LOC 0825Z 236DEG 66KT 3869 9275 3837 9260
          3799 9276

$$

MOC029-131-141-060900-
/O.CON.KSGF.SV.W.0340.000000T0000Z-080606T0900Z/
CAMDEN MO-MILLER MO-MORGAN MO-
325 AM CDT FRI JUN 6 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR CAMDEN...MORGAN AND WESTERN MILLER COUNTIES...

AT 324 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF
SYRACUSE TO ELDON TO CAMDENTON...MOVING NORTHEAST AT 76 MPH. THESE
STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  OSAGE BEACH BY 330 AM CDT.

THE TOWNS OF BAGNELL...FREEDOM AND KAISER ARE IN THE PATH OF THESE
SEVERE THUNDERSTORMS.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR
SOUTHWESTERN MISSOURI.

LAT...LON 3869 9284 3860 9284 3844 9263 3843 9254
      3801 9253 3789 9285 3790 9308 3818 9306
      3819 9308 3839 9308 3870 9306
TIME...MOT...LOC 0825Z 236DEG 66KT 3869 9275 3837 9260
          3799 9276

$$

FOSTER
000 
WWUS53 KSGF 060839
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
339 AM CDT FRI JUN 6 2008

MOC029-131-141-060900-
/O.CON.KSGF.SV.W.0340.000000T0000Z-080606T0900Z/
CAMDEN MO-MILLER MO-MORGAN MO-
339 AM CDT FRI JUN 6 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR CENTRAL CAMDEN...EASTERN MORGAN AND WESTERN MILLER COUNTIES...

AT 338 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES EAST OF
SYRACUSE TO 7 MILES SOUTHEAST OF AURORA SPRINGS TO FREEDOM...MOVING
EAST AT 47 MPH. THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH.

SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL
CAMDEN...EASTERN MORGAN AND WESTERN MILLER COUNTIES.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR
SOUTHWESTERN MISSOURI.

LAT...LON 3860 9284 3844 9263 3843 9254 3801 9253
      3791 9282 3799 9286 3817 9291 3869 9292
      3869 9284
TIME...MOT...LOC 0839Z 267DEG 41KT 3861 9259 3828 9245
          3801 9255

$$

FOSTER
000 
WWUS53 KSGF 060843
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
343 AM CDT FRI JUN 6 2008

MOC029-131-141-060853-
/O.CAN.KSGF.SV.W.0340.000000T0000Z-080606T0900Z/
CAMDEN MO-MILLER MO-MORGAN MO-
343 AM CDT FRI JUN 6 2008

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CAMDEN...EASTERN
MORGAN AND WESTERN MILLER COUNTIES IS CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE 
THUNDERSTORMS THAT PROMPTED THE WARNING ARE WEAKENING AND EXITING 
THE WARNED AREA...THUS THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR
SOUTHWESTERN MISSOURI.

LAT...LON 3860 9284 3844 9263 3843 9254 3801 9253
      3791 9282 3799 9286 3817 9291 3869 9292
      3869 9284
TIME...MOT...LOC 0843Z 267DEG 41KT 3861 9253 3828 9239
          3801 9249

$$

FOSTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 12:46 AM CDT, 2 hours 17 minutes earlier.

Area forecast discussion, Jun 6, 12:46 AM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1246 AM CDT FRI JUN 6 2008

...UPDATE TO AVIATION...

.DISCUSSION...

A DANGEROUS WEATHER EPISODE FOR THE CENTRAL PLAINS IS IN PROGRESS
THIS AFTERNOON.  SEVERE THUNDERSTORMS ARE DEVELOPING ALONG A DRYLINE
OVER CENTRAL KANSAS IN RESPONSE TO COOLING TEMPERATURES ALOFT
SPREADING OVER A HIGHLY SHEARED AND UNSTABLE AIRMASS.  THE EVOLUTION
AND EASTWARD PROGRESSION OF THESE STORMS WILL COMPLETELY DICTATE HOW
FRIDAYS SEVERE WEATHER POTENTIAL WILL UNFOLD FOR EXTREME SOUTHEAST
KANSAS AND THE MISSOURI OZARKS.  DISCERNING
TIMING...POSITIONING...AND INTENSITY OF THUNDERSTORMS EARLY FRIDAY
MORNING INTO FRIDAY NIGHT WERE THE PRIMARY FOCUSES FOR TODAYS
FORECAST ANALYSIS.

THE LATEST FORECAST MODEL CONSENSUS SUGGESTS THAT TONIGHTS CENTRAL
PLAINS CONVECTION WILL CONGEAL INTO A SQUALL LINE...EVENTUALLY
IMPACTING WESTERN PORTIONS OF THE COUNTY WARNING AREA SOMETIME AFTER
2AM.  DUE TO LOW LEVEL JET INFLUENCES...THESE STORMS WILL LIKELY
MAINTAIN SEVERE INTENSITY AS THEY TRANSLATE EAST INTO THE SGF CWA.
DAMAGING WINDS IN EXCESS OF 70 MPH...LARGE HAIL UP TO THE SIZE OF
HALF DOLLARS...AND AN ISOLATED TORNADO CAN NOT BE RULED OUT FOR
AREAS ALONG AND WEST OF A LINE FROM JOPLIN TO SCHELL CITY.

FRIDAYS FORECAST REMAINS UNCERTAIN...AND THERE ARE A FEW DIFFERENT
SCENARIOS THAT COULD PLAY OUT.  AGAIN...FRIDAYS STORM POTENTIAL IS
DEPENDENT UPON TONIGHTS CONVECTION...THEREFORE FRIDAYS FORECAST WILL
BECOME BETTER UNDERSTOOD WITH TIME.  ULTIMATELY IF THE MORNING
CONVECTION EITHER SHIFTS EAST OF THE REGION OR DISSIPATES WHILE
CLOUD COVER ERODES...THEN THE AIRMASS COULD DESTABILIZE AND BECOME
VOLATILE.  WHO KNOWS IF RESIDUAL OUTFLOW BOUNDARIES WILL TRIGGER
FRIDAY AFTERNOON CONVECTION.  THE DRYLINE BECOMES STATIONARY OVER
SOUTHEAST KANSAS...WHICH COULD ALSO BECOME A TRIGGER.

IF CLOUD COVER PERSISTS AND THE AIRMASS REMAINS RAIN
CONTAMINATED...THEN THE SEVERE WEATHER POTENTIAL DECREASES.  AS OF
NOW THERE IS NO SIGNALS WITHIN QPF OUTPUT FROM THE GFS OR THE WRF
THAT SUGGESTS ADDITIONAL SEVERE THUNDERSTORMS FRIDAY AFTERNOON.  BUT
I DO NOT SOLELY BUY INTO THIS ANALYSIS EITHER.  A LOT OF DRY DESERT
AIR ADVECTS IN ALOFT AND SPREADS OVER THE WARM SECTOR FRIDAY
AFTERNOON.  THIS COULD ERODE CLOUDS AND ALLOW THE AIRMASS TO
CHARGE.  IT WILL BE INTERESTING TO SEE HOW FRIDAY MATERIALIZES.  AT
ANY RATE...THE NATIONAL WEATHER SERVICE IN SPRINGFIELD WILL BE
CLOSELY MONITORING ALL DATA SOURCES IN DETERMINING THE POTENTIAL FOR
HAZARDOUS WEATHER ON FRIDAY.

MOSTLY DRY AND HOT CONDITIONS WILL PERSIST THROUGH THE SATURDAY -
MONDAY TIME FRAME.  AFTERNOON TEMPERATURES WILL CONSISTENTLY RANGE
FROM THE MID 80S TO LOWER 90S.  A MOIST AIRMASS WILL REMAIN IN
PLACE...AND I CAN NOT COMPLETELY RULE OUT ISOLATED PULSE
THUNDERSTORMS DURING THE LATE AFTERNOON AND EARLY EVENING PERIODS.
AGAIN MOST LOCATIONS WILL REMAIN DRY.

THE LATEST MEDIUM RANGE MODELS INDICATE THAT THE NEXT ORGANIZED
EPISODE OF SHOWERS AND THUNDERSTORMS COULD IMPACT THE REGION NEXT
MONDAY NIGHT INTO TUESDAY.  A COLD FRONT MOVES IN FROM THE
NORTH...BECOMING STATIONARY SOMEWHERE WITHIN OR NEAR THE CWA.  THIS
FEATURE COULD BECOME A FOCUS FOR SHOWERS AND THUNDERSTORMS FOR A FEW
PERIODS...IF IT REMAINS STATIONARY FOR A LENGTH OF TIME.

CRAMER

&&

.AVIATION...

FOR THE 06Z TAF PACKAGE....A SQUALL LINE OF THUNDERSTORMS WILL BE
AFFECTING KJLN AND KSGF DURING THE EARLY PERIODS OF THE FORECAST.
AN OUTFLOW BOUNDARY CONTINUES TO PROPEGATE AHEAD OF THE SQUALL
LINE WITH A WIND SHIFT FROM 180 DEGREES TO 310 DEGREES ASSOCIATED
WITH THE PASSAGE OF THE OUTFLOW BOUNDARY AT KJLN. THE SQUALL LINE
WILL EFFECT KSGF AROUND 08Z. VISIBILITES AND CEILINGS WILL BE
REDUCED TO MVFR AT TIMES AS TSRA MOVES IN.

ANGLE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...WIND ADVISORY UNTIL 1 AM CDT EARLY THIS MORNING FOR MOZ055-056-
     066>069-077>081-088>091-093>095-101>104.

     FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR MOZ066-067-
     077-078-088-089.

KS...WIND ADVISORY UNTIL 1 AM CDT EARLY THIS MORNING FOR KSZ073-097-
     101.

     FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR KSZ073-097-
     101.

&&
Hazardous weather outlook, Jun 6, 2:41 AM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
241 AM CDT FRI JUN 6 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-070745-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
241 AM CDT FRI JUN 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

SOUTH WINDS OF 20 TO 30 MPH CAN BE EXPECTED TONIGHT ACROSS
SOUTHEAST KANSAS AND WESTERN MISSOURI IN ADVANCE OF A STRONG AREA
OF LOW PRESSURE.

A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL GRADUALLY SHIFT
EASTWARD OVERNIGHT. THE MAIN SEVERE WEATHER THREAT WITH THESE
STORMS WILL BE DAMAGING STRAIGHT LINE WINDS UP TO 70 MPH.
HOWEVER...QUARTER SIZE HAIL AND ISOLATED TORNADOES CAN NOT BE
RULED OUT DUE TO SIGNIFICANT AMOUNTS OF WIND SHEAR IN THE LOWER
ATMOSPHERE. THE THREAT FOR SEVERE WEATHER WILL EXIST WEST OF A
LINE FROM NEAR VIENNA TO GAINESVILLE THROUGH 6 AM.

HEAVY RAIN AND FLASH FLOODING ARE ALSO POSSIBLE OVERNIGHT ACROSS
SOUTHWEST MISSOURI AND EXTREME SOUTHEAST KANSAS AS SHOWERS AND
THUNDERSTORMS PRODUCING HEAVY RAINFALL TRAVEL OVER SIMILAR PATHS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ONGOING STRONG TO SEVERE THUNDERSTORMS FRIDAY MORNING WILL SHIFT
EAST INTO THE MISSOURI OZARKS. DAYTIME HEATING FRIDAY AFTERNOON
WILL LIKELY RESULT IN EITHER INTENSIFYING EXISTING STORMS...OR
REDEVELOPING ADDITIONAL THUNDERSTORMS. IF RAIN AND CLOUD COVER
CONTAMINATE THE OSAGE PLAINS AND OZARKS AIRMASS THROUGHOUT MOST
OF FRIDAY...THEN THE RISK FOR ADDITIONAL SEVERE THUNDERSTORMS
WOULD DECREASE.

HOWEVER...IF THE OSAGE PLAINS AND OZARKS AIRMASS REMAINS SUNNY
AND THE ATMOSPHERE DESTABILIZES AS A RESULT OF DAYTIME HEATING
...EXPECTED WIND SHEAR MAGNITUDES WOULD CREATE AN ENVIRONMENT FOR
ALL MODES OF SEVERE WEATHER INCLUDING DAMAGING WINDS...LARGE
HAIL...AND TORNADOES. THE POTENTIAL SLOW MOVEMENT OF THIS
ACTIVITY WILL RESULT IN HEAVY RAINFALL AND A LOCALIZED RISK OF
FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

ANGLE

In the hours before

Local storm report, Jun 6, 1:48 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
148 AM CDT FRI JUN 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 AM     TSTM WND DMG     NEVADA                  37.84N 94.35W
06/06/2008                   VERNON             MO   EMERGENCY MNGR

            SEVERAL TREES AND POWER LINES DOWN IN NEVADA

&&

BARJENBRUCH
Local storm report, Jun 6, 2:23 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
223 AM CDT FRI JUN 06 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0218 AM     TSTM WND GST     4 NW PIERCE CITY        36.99N  94.05W
06/06/2008  E70 MPH          LAWRENCE           MO   AMATEUR RADIO

            LARGE LIMBS BLOWING ACROSS HIGHWAY.

&&

HATCH
Local storm report, Jun 6, 2:24 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
224 AM CDT FRI JUN 06 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0221 AM     TSTM WND DMG     3 N PIERCE CITY         36.99N  94.00W
06/06/2008                   LAWRENCE           MO   AMATEUR RADIO

            LARGE TREE DOWN ACROSS ROAD.

&&

HATCH
Local storm report, Jun 6, 2:30 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
230 AM CDT FRI JUN 06 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0229 AM     TSTM WND GST     EL DORADO SPRINGS       37.88N  94.02W
06/06/2008  E65 MPH          CEDAR              MO   PUBLIC

&&

HATCH
Local storm report, Jun 6, 2:42 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
242 AM CDT FRI JUN 06 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0241 AM     TSTM WND GST     MILLER                  37.21N  93.84W
06/06/2008  E70 MPH          LAWRENCE           MO   PUBLIC

            WINDS ESTIMATED AT 60 TO 70 MPH.

&&

HATCH
Local storm report, Jun 6, 2:54 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
254 AM CDT FRI JUN 06 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0250 AM     TSTM WND GST     MOUNT VERNON            37.10N  93.82W
06/06/2008  E60 MPH          LAWRENCE           MO   PUBLIC

&&

HATCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 11:08 PM CDTSevere Thunderstorm WarningSGFVernon37 min
Jun 5, 11:29 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon46 min
Jun 5, 11:43 PM CDTSevere Thunderstorm WarningSGFVernon47 min
Jun 6, 12:16 AM CDTFlash Flood WarningSGFBarton, Vernon8 hr
Jun 6, 1:08 AM CDTSevere Thunderstorm WarningSGFMcDonald, Newton67 min
Jun 6, 1:28 AM CDTSevere Thunderstorm WarningSGFBenton, Camden, Hickory, Morgan62 min
Jun 6, 1:52 AM CDTSevere Thunderstorm WarningSGFCedar, St. Clair, Vernon53 min
Jun 6, 1:58 AM CDTSevere Thunderstorm WarningSGFBarton27 min
Jun 6, 2:09 AM CDTSevere Thunderstorm WarningSGFCedar, Dade36 min
Jun 6, 2:15 AM CDTSevere Thunderstorm WarningSGFBarry, Lawrence45 min
Jun 6, 2:29 AM CDTSevere Thunderstorm WarningSGFChristian, Greene61 min
Jun 6, 2:36 AM CDTSevere Thunderstorm WarningSGFBenton, Hickory, Polk54 min
Jun 6, 2:51 AM CDTFlash Flood WarningSGFBarry, Lawrence, McDonald, Newton5 hr
Jun 6, 3:37 AM CDTSevere Thunderstorm WarningSGFDallas, Laclede35 min
Jun 6, 4:06 AM CDTAreal Flood AdvisorySGFChristian, Dallas, Greene, Lawrence, Polk, Webster3 hr
Jun 6, 4:31 AM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Pulaski35 min
Jun 6, 4:40 AM CDTSevere Thunderstorm WarningSGFMaries, Miller35 min
Jun 6, 4:50 AM CDTAreal Flood AdvisorySGFCamden, Laclede, Maries, Miller, Phelps, Pulaski107 min
Jun 6, 9:35 AM CDTRiver Flood WarningSGFVernon48 hr
Jun 6, 10:42 AM CDTAreal Flood AdvisorySGFBarry, Camden, Christian, Dade, Dallas, Greene and 11 more6 hr
Jun 6, 11:02 AM CDTFlash Flood WarningSGFGreene3 hr
Jun 6, 11:50 AM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Webster25 min
Jun 6, 11:55 AM CDTFlash Flood WarningSGFBarry, Christian, Dallas, Greene, Laclede, Lawrence and 6 more6 hr
Jun 6, 12:14 PM CDTSevere Thunderstorm WarningSGFLaclede31 min
Jun 6, 12:44 PM CDTTornado WarningSGFLaclede, Pulaski31 min
Jun 6, 12:54 PM CDTFlash Flood WarningSGFPhelps5 hr
Jun 6, 1:22 PM CDTTornado WarningSGFPhelps38 min
Jun 6, 1:32 PM CDTSevere Thunderstorm WarningSGFLaclede, Phelps, Pulaski45 min
Jun 6, 1:44 PM CDTFlash Flood WarningSGFDade, Jasper9 hr
Jun 6, 1:57 PM CDTTornado WarningSGFPhelps18 min
Jun 6, 2:15 PM CDTTornado WarningSGFPhelps22 min
Jun 6, 4:17 PM CDTTornado WarningSGFWright28 min
Jun 6, 4:26 PM CDTSevere Thunderstorm WarningSGFBarry49 min
Jun 6, 4:51 PM CDTFlash Flood WarningSGFBarton6 hr
Jun 6, 5:30 PM CDTFlash Flood WarningSGFPhelps, Pulaski7 hr
Jun 6, 5:38 PM CDTAreal Flood WarningSGFDallas, Laclede, Webster, Wright6 hr
Jun 6, 6:28 PM CDTSevere Thunderstorm WarningSGFCedar, Dade, Polk47 min
Jun 6, 6:41 PM CDTTornado WarningSGFPolk64 min
Jun 6, 6:55 PM CDTFlash Flood WarningSGFCedar, Hickory, Polk, St. Clair6 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.